# SDR SWAA2023101697905

- Difficulty date: September 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,383 hours, 38,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON ANGLE LOC BTW LBL6.15 AND LBL31.83 OF VAPOUR BARRIER AT MAIN WHEEL WELL COMPARTMENT 2023-569465<[01] REPLACED ANGLE; STRAP; NUTPLATE 8 (E/A) AND INSTALLED SEAL LOC ANGLE BTW LBL6.15 AND LBL31.83 OF VAPOUR BARRIER AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET 141 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFF BELOW
